標題: Stability Equation Method,Part II:Computation Routines for Solving Polynomial Equations with Complex Coefficients
作者: 蔡義從
韓光渭
Y.T.Tsay
K.W.Han
公開日期: 七月-1975
出版社: 交大學刊編輯委員會
摘要: Methods for computing the roots of polynomial equations with complex coefficients by use of the stability equations are presented in this paper. Based upon the presented methods, computation routines arewritten, which can be used to solve polynomial equations with-complex coefficients by dealing with real numbers only. In comparison with current methods the advantages of the presented methods are given, and applications to the analysis and design of control systems are considered.
URI: http://hdl.handle.net/11536/137418
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 8
Issue: 1
起始頁: 201
結束頁: 211
顯示於類別:交大學刊


文件中的檔案:

  1. HT001306-19.pdf